MAUDE Adverse Event Report: ABBOTT MEDICAL SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY

ABBOTT MEDICAL SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING; RING, ANNULOPLASTY
Model Number SARP-28
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Mitral Valve Insufficiency/ Regurgitation (4451)
Date of Event 07/18/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Clinical information: (b)(4), patient site id: (b)(6).It was reported that on (b)(6) 2022, a 28mm seguin semi-rigid saddle ring was chosen for implant in the mitral valve.This procedure was performed due to history of mitral valve prolapse.A ring sizer set was used during procedure.The mitral valve repair included a cleft closure.The posterior leaflet was repaired.The mitral valve repair included subvalvular repairs, including chordal replacement with artificial chordae or suture.There were no intraprocedural adverse events reported.The ring was successfully implanted.On (b)(6) 2022, the patient was admitted to the hospital for a repeated mitral valve prolapse.On (b)(6) 2022, transthoracic echocardiogram (tte) was performed which was abnormal.On (b)(6) 2022, the device was explanted, and the valve was repaired.A 30mm seguin semi-rigid saddle ring was successfully implanted to resolve this event.
 
Additional Manufacturer Narrative
Investigation is not yet complete.A follow-up report will be submitted with all additional relevant information.
 
Event or Problem Description
Clinical information: (b)(6) - arb pmcf, patient site id: (b)(6).Subsequent to the previously filed report, additional information was received that the physician believes this event was caused by the patient's medical history of mitral prolapse.No additional information was provided.
 
Additional Manufacturer Narrative
An event of mitral valve prolapse one month after device implant so the ring was explanted was reported.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed and the product met all specifications.It was indicated that a larger device was used to replace the originally implanted ring.Information form the field indicated the physician thought the event was due to the patient's history of mitral valve prolapse.There is no indication of a product quality issue with regards to manufacture, design, or labeling.

Brand Name
SJM SéGUIN SEMI-RIGID ANNULOPLASTY RING
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
ABBOTT MEDICAL
5050 nathan lane n
plymouth MN 55442
Manufacturer (Section G)
ST. JUDE MEDICAL PUERTO RICO, INC. REG#2648612
20 b st caguas west park
caguas 00725
*   00725
Manufacturer Contact
karen krouse
5050 nathan lane n
plymouth, MN 55442
6517565400
MDR Report Key15321546
Report Number2135147-2022-00950
Device Sequence Number17519132
Product Code KRH
UDI-Device Identifier05414734007504
UDI-Public05414734007504
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K092310
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 11/10/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/07/2022
Device Model NumberSARP-28
Device Catalogue NumberSARP-28
Device Lot Number6534666
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 08/04/2022
Supplement Date Received by Manufacturer11/04/2022
Initial Report FDA Received Date08/30/2022
Supplement Report FDA Received Date11/10/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured07/08/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age53 YR
Patient SexFemale
Patient Weight82 KG
Patient RaceWhite